# SDR SWAA2022050996191

- Difficulty date: April 20, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT B.S. 1016 - 1016+25; L.B.L. 14 - R.B.L. 14; W.L. 306.5. / [01] VERIFIED SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE FOR THIS AIRCRFT;[02] REMOVED CORROSION ON FUSELAGE SKIN AT B.S. 1016 - 1016+25; L.B.L. 14 - R.B.L. 14; W.L. 306.5 AREA 2EA (15'X1.5'); 1EA (12'X1.5') AND 1EA (3'X4') IAW SRM 51-10-02-0G-0.;[03] REMOVED FASTENERS COMMON TO STR 2L; 2R AND 2AR IAW SRM 51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION #1; 2;[05] UT THICKNESS TESTED BLENDED AREAS PER 737NDT PART 4 51-00-00 PROCEDURE 2. FILLED OUT GRID MAP WITH REMAINING THICKNESS DIMENSIONS. LOWEST REMAINING IN POCKETED BAYS IS .063. LOWEST REMAINING AT PAD UP AREAS IS .075'. TOOL E650 ATS2031.;[06] CORRECTED MEASUREMENTS PER NDI;[07] CORROSION ON FUSELAGE SKIN AT B.S. 1016 - 1016+25; L.B.L. 14 - R.B.L. 14; W.L. 306.5 LOWEST REMAINING IN POCKETED BAY IS .063' FROM .063' AND LOWEST REMAINING AT PAD UP AREAS IS .075' FROM .080'.   FOUND TO BE OUT OF LIMITS DUE TO NO MORE THAN THREE FASTENERS IN ALL GROUP OF TEN AROUND THE REMOVAL OF MATERIAL IS PERMITTED IAW SRM 53-00-01-1A-1 STEP 4.C.(2) FIGURE 103 ALLOWABLE DAMAGE 1 DETAIL 'D'.  ENGINEERING REQUIRED.;[08] VERIFIED CORRECTIVE ACTION #7;[09] AS PER EA 22-153-01214; THE DAMAGE IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[10] CORRECTED MEASUREMENTS.;[11] VERIFIED ALL STEPS COMPLETE.
